Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Majorization, Factorization, and Range Inclusion of Operators on Hilbert Space

R. G. Douglas
Proceedings of the American Mathematical Society
Vol. 17, No. 2 (Apr., 1966), pp. 413-415
DOI: 10.2307/2035178
Stable URL: http://www.jstor.org/stable/2035178
Page Count: 3

You can always find the topics here!

Topics: Hilbert spaces, Factorization
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Majorization, Factorization, and Range Inclusion of Operators on Hilbert Space
Preview not available

Page Thumbnails

  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415